It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi all, I just ******d for a Klonopin Withdrawal message board, and I just found this one, so I registered. I am desparate for help. This is my first post.

I am an addict, have 9.5 years without a drink, but have abused prescription drugs after about 5 years of sobriety any time I got them, but when the script ran out, it was over. Until due to extreme anxiety re: my 20-year-old son, I asked for and received Klonopin about 2 years ago. Abused it pretty much the whole time.

Got honest with my therapist and my boyfriend back around mid-March, have been trying to "taper" for about 3 months, but kept going up and down, July 4 is my last day of abuse, I just made the decision I would never get off of this stuff if I keep changing my blood levels. I attended AA/NA 1996-2001; and am back in NA for the past 3 months. I really have the desire to get clean and get off this stuff, but I am having extreme trouble.

I am trying a slow taper from Klonopin, but have been having HORRIBLE headaches and stomach pains that nothing can help. It is affecting my quality of life, and my job, there are days where I cannot even read 2 sentences, and my work is all about publishing and reading and editing.

I have been at or under 1.75 mg for almost 1 month, except for about 4 days in a row June 26-July 1, 3 mg per day abuse. So that is in the very recent past, but the headaches have been going on about the whole time. I tried a 1/8 mg cut (1/4 of a 5 mg. tablet, down to 1.625 mg after about 2 weeks on 1.75, and I almost died, it felt like, so I called my therapist and we decided I had to work, it was about my quality of life at that point, I live on my own, 49, cannot lose my very good job, so I went back up to 1.75 mg.

Regardless, I am also in therapy with a CAC, same one I had back in 1996 who helped me get sober,

I just need to know if anyone has come up with ANYTHING that can help with my extreme headaches from benzo withdrawal. I can deal with the stomach pains and nightmares and waking through the night, but I cannot live with these headaches every day. I cannot perform my job at my usual high level for 8 hours, I cannot sustain an 8 hour day without a severe headache, and I mean SEVERE.

Advil, Tylenol, and Excedrin Migraine just do not help at all.

Has anyone suffered from these headaches who ever came up with ANYTHING that helped? I know I was stuck coming off of Prozac for a long time (glad to be off of SSRI's), and sometimes a 50 mg Benadryl tablet would help, I took one for the first time during this benzo withdrawal, am ready to try about anything at this point, took it about an hour ago, may be getting some relief, not sure, as I took an Excedrin Migraine at the same time, why, I don't know, i guess sometimes that helps a little?

Any help at all with anything I can do to minimize my headaches would be greatly appreciated.

I apologize if this is a topic that has already been hashed and rehashed on this Board, I just don't have the concentration to scroll through too many posts today.

Thank you all very much for reading this.

Navy_Sub_Mom





All times are GMT -7. The time now is 08:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!